PolyU IR

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1152

Title: Two-machine open shop problem with controllable processing times
Authors: Cheng, T. C. Edwin
Shakhlevich, Natalia V.
Subjects: Open shop scheduling
Controllable processing times
Knapsack problem
Resource allocation
Issue Date: Jun-2007
Publisher: Elsevier
Citation: Discrete optimization, 1 Jun. 2007, v. 4, no. 2, p. 175-184.
Abstract: We consider a two-machine open shop problem in which the job processing times are controllable and can be compressed while incurring additional costs. We show that the problem of minimizing a linear compression cost function for a given upper bound on the makespan can be solved in O(n) time. For the bicriteria problem of minimizing the makespan and compression cost, we propose an O(nlogn) algorithm that finds all breakpoints of the efficient frontier.
Description: DOI: 10.1016/j.disopt.2006.10.010
Rights: Discrete Optimization © 2004 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1152
ISSN: 1572-5286
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
paper-third-revision.pdfPre-published version474.41 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks

Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn

All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.


© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback